# SDR C2XA95CL065

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Extinguish
- Part number: 898052
- Condition: Cracked
- Location: Cockpit
- Part time: 1,195 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE/SYR - FLT 3180 - DURING FLIGHT, COCKPIT FIRE EXTINGUISHER DISCHARGED. AIRCRAFT DIVERTED TO ROC, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FIRE BOTTLE.  AIRCRAFT RETURNED TO SERVICE.  (X)
